Alert archive / Texas / Wind Advisories in 2016

Wind Advisory 5, NWS Houston/Galveston, TX

March 18, 20165 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Mar 18, 2016, 10:45 PM CDT for 5 counties in Texas. It took effect at Mar 19, 2016, 4:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2016, 10:45 PM CDT (03:45 UTC)
In effect from
Mar 19, 2016, 4:00 AM CDT
Expired
Mar 19, 2016, 4:00 PM CDT
In force
12 hr
Issued by
NWS Houston/Galveston, TX

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2025 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

500 
WWUS74 KHGX 190345
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1045 PM CDT FRI MAR 18 2016

...WIND ADVISORY IN EFFECT FOR THE COASTAL COUNTIES...

.ELEVATED NORTHERLY WINDS ARE EXPECTED BEHIND A STRONG COLD FRONT
EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. SUSTAINED NORTH
WINDS 20 TO 30 MPH ARE POSSIBLE WITH STRONGER GUSTS APPROACHING
35 MPH.

TXZ214-235>238-191145-
/O.NEW.KHGX.WI.Y.0005.160319T0900Z-160319T2100Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...
LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...
WINNIE
1045 PM CDT FRI MAR 18 2016

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT
SATURDAY. 

* EVENT...NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS.

* TIMING...EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* IMPACT...A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE 
  EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 
  UNSECURED ITEMS CAN BE TOSSED AROUND AND DAMAGED BY HIGH 
  WINDS. PLEASE SECURE ALL LOOSE ITEMS FROM STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$

HUFFMAN
1 follow-up statement
937 
WWUS74 KHGX 190931
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
431 AM CDT SAT MAR 19 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

.A COLD FRONT HAS MOVED OFF THE COAST. NORTH WINDS AT 20 TO 30 MPH
AND GUSTY WILL BE POSSIBLE ACROSS THE COASTAL COUNTIES.

TXZ214-235>238-191745-
/O.CON.KHGX.WI.Y.0005.000000T0000Z-160319T2100Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...
LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...
WINNIE
431 AM CDT SAT MAR 19 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* EVENT...NORTH WINDS 20 TO 30 MPH AND GUSTY.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACT...A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE  EXPECTED.
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. USE EXTRA CAUTION. UNSECURED ITEMS CAN BE
  TOSSED AROUND AND DAMAGED BY HIGH WINDS. PLEASE SECURE ALL LOOSE
  ITEMS FROM STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES
SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING
ALONG EAST TO WEST ORIENTED ROADS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Mar 18, 6:18 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 18, 6:18 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
618 PM CDT FRI MAR 18 2016

.AVIATION...
CLUSTER OF STORMS SHOULD REMAIN SOUTH OF BUSH IAH BUT MAY AFFECT
BOTH KSGR AND KHOU. CONFIDENCE IN ADDITIONAL DEVELOPMENT IS LOW. A
COLD FRONT WILL CROSS SE TX OVERNIGHT WITH MVFR CIGS DEVELOPING IN
THE WAKE OF THE FRONT. STRONG NW-N WINDS WILL DEVELOP IN THE WAKE
OF THE LATE TONIGHT AND PERSIST FOR MUCH OF SATURDAY. MVFR CIGS
EXPECTED TO BREAK BY SATURDAY AFTERNOON. 43

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT FRI MAR 18 2016/

DISCUSSION...
FEATURES OF NOTE AT 3 PM WERE A GRAVITY WAVE MOVING SOUTHWARD INTO
THE NORTHERN COUNTIES OF THE FORECAST AREA...A STATIONARY FRONT
NEAR AND EAST OF HOUSTON COUNTY...AND A COLD FRONT NEAR A LINE
FROM TERRELL TO NEAR WACO. THE AIRMASS OVER SE TX HAS BEEN FAIRLY
CAPPED ALL DAY...HOWEVER DO EXPECT AT LEAST ISOLATED SHOWERS TO
BEGIN DEVELOPING AS THE CLOUDS SCATTER OUT AND THE CONVECTIVE
TEMPERATURES ARE REACHED. SOME HAVE ALREADY STARTED OVER TRINITY
AND POLK COUNTIES NEAR WHERE THE GRAVITY WAVE WAS INTERACTING WITH
THE WEAK STATIONARY FRONT.

THE MODELS DIFFERED A BIT ON CHANCES FOR RAIN THIS AFTERNOON AND
EVENING. THE HRRR AND TEXAS TECH WRF HAVE DONE WELL SO FAR AND
BOTH HAVE LESS COVERAGE THAN WAS EARLIER FORECAST. THE NAM12...
ARW...NMM...AND TO AN EXTENT THE RAP13...ALSO AGREE WITH LESS
COVERAGE. THE UPPER FLOW WILL CONTINUE TO BE CONFLUENT THROUGH
TONIGHT AND SATURDAY MORNING...ALTHOUGH THERE WILL WEAK SHORTWAVE
TROUGHS MOVING OVERHEAD FROM THE SHEARING OUT SYSTEM IN MEXICO. DO
EXPECT SCATTERED COVERAGE TO OCCUR AT LEAST AHEAD OF THE COLD
FRONT AS IT MOVES THROUGH THE AREA LATER THIS EVENING. BECAUSE
OF THIS...DECIDED TO GO WITH NO MORE THAN 50 PERCENT POPS FOR THE
EVENING. BETTER COVERAGE ALONG AND OFF THE COAST SHOULD OCCUR AS
THE COLD FRONT MOVES THROUGH THAT AREA AROUND AND AFTER MIDNIGHT.

AFTER THE FRONTAL PASSAGE...BREEZY CONDITIONS WILL AFFECT SE
TEXAS ON SATURDAY AND A WIND ADVISORY MAY BE NEEDED AT LEAST ALONG
THE COAST. THE NEXT CHANCE FOR RAIN WILL BE FROM AROUND WEDNESDAY
NIGHT THROUGH FRIDAY AS AN UPPER TROUGH MOVES THROUGH THE PLAINS
AND A COLD FRONT PUSHES SOUTH THROUGH THE STATE.

40

MARINE...
THERE IS A NARROW WINDOW FOR SOME POSSIBLE PATCHY SEA FOG
DEVELOPMENT THIS EVENING UNTIL ABOUT 1 AM...OR ONCE THE
NORTHERLY WINDS IN ADVANCE OF THE INCOMING COLD FRONT ARRIVE
TONIGHT. SCATTERED SHOWERS AND ISOLATED STORMS ARE POSSIBLE ALONG
AND AHEAD OF THE BOUNDARY FOLLOWED BY INCREASING OFFSHORE WINDS
AND BUILDING SEAS IN ITS WAKE. A SMALL CRAFT ADVISORY WILL BE
POSTED FOR LATE TONIGHT AND SATURDAY. GUSTS TO 30KT ARE A
POSSIBILITY SAT MORNING INTO EARLY AFTERNOON. WINDS SHOULD
DIMINISH LATE SUNDAY AND SWING BACK ONSHORE ON MONDAY AS HIGH PRES
MOVES OFF TO THE EAST. ONSHORE FLOW INCREASES AND SEAS THEN BUILD
INTO MIDWEEK AS THE PRESSURE GRADIENT TIGHTENS. 47

FIRE WEATHER...
DRY AND SOMEWHAT BREEZY CONDITIONS ARE EXPECTED SUNDAY UNDER
MSUNNY SKIES. RH'S SHOULD BOTTOM OUT IN THE 27-32% RANGE WITH
NORTHERLY WINDS 10-20 MPH. RED FLAG CONDITIONS ARE NOT CURRENTLY
FORECAST TO BE MET, BUT MAY BE WORTH KEEPING AN EYE ON. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      51  62  42  63  40 /  50  10   0   0   0
HOUSTON (IAH)              57  66  46  66  41 /  50  20  10   0   0
GALVESTON (GLS)            62  68  53  65  51 /  60  30  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...14
AVIATION/MARINE...43
Hazardous weather outlook, Mar 18, 3:57 AM CDT, 18 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
357 AM CDT FRI MAR 18 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-191200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
357 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS ARE POSSIBLE...AND THERE IS A SLIGHT RISK
THAT SOME OF THE STORMS COULD BECOME STRONG OR SEVERE. LOCALLY HEAVY
RAINFALL IS POSSIBLE TOO. IT WILL BECOME BREEZY BEHIND A COLD FRONT
THAT WILL MOVE THROUGH THE AREA TONIGHT...AND WIND ADVISORIES MIGHT
BE NEEDED NEAR THE COAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
IT WILL BE BREEZY ON SATURDAY WITH WIND ADVISORIES POSSIBLE NEAR THE
COAST. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT.

In the hours before

Local storm report, Mar 18, 6:45 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
645 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             3 SSE GALENA PARK       29.71N  95.22W
03/18/2016  E1.00 INCH       HARRIS             TX   MESONET

            QUARTER SIZED HAIL AT HIGHWAY 225 AND RICHEY STREET IN
            PASADENA.

&&

EVENT NUMBER HGX1600023

DCH
Local storm report, Mar 18, 7:09 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
709 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLASH FLOOD      3 ESE WEST UNIVERSITY P 29.70N  95.38W
03/18/2016                   HARRIS             TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUE OCCURRING AT HOLCOMBE BOULEVARD AND
            ALMEDA ROAD.

&&

EVENT NUMBER HGX1600024

DCH
Local storm report, Mar 18, 7:10 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLASH FLOOD      4 SE HOUSTON            29.73N  95.34W
03/18/2016                   HARRIS             TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUE OCCURRING AT SOUTH LOCKWOOD DRIVE AND
            INTERSTATE 45 IN HOUSTON.

&&

EVENT NUMBER HGX1600025

DCH
Special weather statement, Mar 18, 7:24 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
724 PM CDT FRI MAR 18 2016

TXZ213-227-190100-
HARRIS TX-FORT BEND TX-
724 PM CDT FRI MAR 18 2016

...SPECIAL WEATHER STATEMENT...

AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUGAR LAND...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUGAR LAND...MISSOURI CITY...STAFFORD...BELLAIRE...RICHMOND...TOWN WEST...
PECAN GROVE...FIRST COLONY...MISSION BEND...MEADOWS PLACE...THOMPSONS...
BRAYS OAKS...ALIEF...NEW TERRITORY...GREATWOOD...MEYERLAND AREA...FOUR
CORNERS...BRAEBURN...WESTWOOD AND FIFTH STREET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2961 9575 2969 9569 2970 9547 2952 9553
      2949 9566
TIME...MOT...LOC 0023Z 306DEG 8KT 2961 9565

HUFFMAN
Special weather statement, Mar 18, 7:58 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
758 PM CDT FRI MAR 18 2016

TXZ213-227-190145-
HARRIS TX-FORT BEND TX-
758 PM CDT FRI MAR 18 2016

...SPECIAL WEATHER STATEMENT...

AT 756 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
OVER PECAN GROVE AND SUGAR LAND...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SUGAR LAND...MISSOURI CITY...EASTERN ROSENBERG...STAFFORD...RICHMOND...
MISSION BEND...TOWN WEST...PECAN GROVE...FIRST COLONY...SOUTHWESTERN
ELDRIDGE / WEST OAKS...FRESNO...MEADOWS PLACE...THOMPSONS...BRAYS OAKS...
ALIEF...NEW TERRITORY...GREATWOOD...FORT BEND HOUSTON...FOUR CORNERS AND
WESTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2962 9584 2975 9570 2961 9540 2939 9567
TIME...MOT...LOC 0056Z 322DEG 10KT 2962 9575

HUFFMAN
Local storm report, Mar 18, 8:02 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
802 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 ESE WEST UNIVERSITY P 29.71N  95.40W
03/18/2016  E1.50 INCH       HARRIS             TX   TRAINED SPOTTER

            QUARTER TO PING PONG SIZED HAIL AT THE MEDICAL CENTER
            IN HOUSTON.

&&

EVENT NUMBER HGX1600026

DCH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:24 PM CDTSpecial Weather StatementHGXFort Bend36 min
Mar 18, 7:25 PM CDTAreal Flood AdvisoryHGXHarris65 min
Mar 18, 7:58 PM CDTSpecial Weather StatementHGXFort Bend47 min
Mar 18, 11:40 PM CDTSpecial Weather StatementHGXJackson50 min
Mar 18, 11:56 PM CDTSevere Thunderstorm WarningHGXJackson34 min
Mar 19, 2:46 AM CDTSpecial Marine WarningHGX44 min
Mar 19, 3:36 AM CDTSpecial Marine WarningHGX54 min
Mar 19, 4:37 AM CDTSpecial Marine WarningHGX83 min

Nearby

Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.